# SDR UIEA2024070980599

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 52,994 hours, 8,929 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION FOUND DURING PERFORMING SB 777-57A0122 MODIFICATION.( REMOVE DAMAGE PARTS I.A.W. SRM 51-40-02-0G-0, REV47. PERFORM EI NO T2024A57M-1552 REV 0.  ACCOMPLISHED EI NO: T2024A57M-1552 REV 1. CONDITION CHECK NORMAL AND JOB COMPLETED.  )
